# SDR E842001F00000

- Difficulty date: September 17, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N703KP
- Make and model: Beech A36
- Aircraft serial: E1975
- Engine: Cont IO520BB
- System (JASC): 8300 · Accessory Gearboxes
- Part: Idler Pulley
- Part number: 646391
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE KIT CONDITIONER BELT IDLER PULLEY WHICH HOLDS TENSION ON THE COMPRESSOR TO CRANKSHAFT PULLEY BELT.  THIS IS THE SECOND OCCURANCE IN WHICH THE BEARINGS IN THIS PULLEY SIEZE AND CAUSE THE PULLEY TO FALL OFF INTO THE COWLING AND ENGINE COMPARTMENT.
